Volume 12, Issue 3
Non-existence for Harmonic Maps on Complete Noncompact Manifolds

Yihu Yang

J. Part. Diff. Eq., 12 (1999), pp. 281-288.

Published online: 1999-12

Preview Purchase PDF 0 3566
Export citation
  • Abstract
In this paper, we prove a nonexistence theorem on harmonic maps. This generalizes the well-known Liouville-type theorem on harmonic maps due to S.Y. Cheng and H.I Choi.
  • Keywords

Asymptotically nonnegative curvature harmonic map: convex ball non-existence

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-12-281, author = {}, title = {Non-existence for Harmonic Maps on Complete Noncompact Manifolds}, journal = {Journal of Partial Differential Equations}, year = {1999}, volume = {12}, number = {3}, pages = {281--288}, abstract = { In this paper, we prove a nonexistence theorem on harmonic maps. This generalizes the well-known Liouville-type theorem on harmonic maps due to S.Y. Cheng and H.I Choi.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5541.html} }
TY - JOUR T1 - Non-existence for Harmonic Maps on Complete Noncompact Manifolds JO - Journal of Partial Differential Equations VL - 3 SP - 281 EP - 288 PY - 1999 DA - 1999/12 SN - 12 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5541.html KW - Asymptotically nonnegative curvature KW - harmonic map: convex ball non-existence AB - In this paper, we prove a nonexistence theorem on harmonic maps. This generalizes the well-known Liouville-type theorem on harmonic maps due to S.Y. Cheng and H.I Choi.
Yihu Yang . (2019). Non-existence for Harmonic Maps on Complete Noncompact Manifolds. Journal of Partial Differential Equations. 12 (3). 281-288. doi:
Copy to clipboard
The citation has been copied to your clipboard